# SDR 2022FA0000292

- Difficulty date: June 1, 2022
- Submitted: June 16, 2022
- Operation: General aviation
- Aircraft: N828AX
- Make and model: Boeing 777
- Aircraft serial: 33682
- Aircraft time: 50,283 hours, 8,561 cycles
- Engine: Rroyce TRENTXWB84
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: None
- Condition: None
- Stage of operation: CL
- How discovered: V
- Nature of condition: M
- Precautionary procedure: A

## Discrepancy

EGT EXCEEDANCE ON RIGHT ENGINE AFTER TAKEOFF. CORRECTIVE ACTION: PERFORMED VISUAL INSPECT OF ENGINE NO DEFECTS NOTED & PERFORMED FIM 71-05-806 NO RELATED OVERTEMP MSGS ON MAT - ENGINE TO CONTINUE TO SERVICE. ACCOMPLISHED RIGHT ENG WASH TRENT 892 TRENT PER 77TC-1201. PERFORMED ON AIR SUPPLY SYSTEM DECAY TEST IAW B777 AMM 36-10. OPS CHECKS GOOD. NO LEAKS DETECTED AT THIS TIME. PERFORMED RESISTANCE CHECK ON ALL THERMOCOUPLES IAW B777 AMM 77-21
